Journal of Operator Theory
Volume 45, Issue 2, Spring 2001 pp. 233-249.
Representations of H∞(\bbbDN)Authors: George R. Exner (1), Young Soo Jo (2), and Il Bong Jung (3)
Author institution: (1) Department of Mathematics, Bucknell University, Lewisburg, PA 17837, USA
(2) Department of Mathematics, College of Natural Sciences, Kyemyung University, Taegu, 704--200, Korea
(3) Department of Mathematics, College of Natural Sciences, Kyungpook National University, Taegu, 702--701, Korea
Summary: We consider dual operator algebra properties of the range of a representation from H∞(\DN) into the bounded linear operators on Hilbert space. If the representation is of C00 type, properties (\Aℵ0) and X0,1/M coincide, where M is the bound of the representation. Specializing to the representation induced by a pair of commuting contractions, we obtain an improved result.
Contents Full-Text PDF